Alert archive / Ohio / River Flood Warnings in 2016
River Flood Warning 17, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 23, 2016, 5:54 PM EDT for Marion County, Ohio. It took effect at Jun 24, 2016, 11:20 PM EDT. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2016, 5:54 PM EDT (21:54 UTC)
- In effect from
- Jun 24, 2016, 11:20 PM EDT
- Expired
- Jun 27, 2016, 5:17 AM EDT
- In force
- 54 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, OH
The radar
The Cincinnati radar (KILN), 130 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Prospect (PRGO1). The gauge peaked at 10.08 ft at Jun 26, 2016, 12:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03219500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
756 WGUS41 KCLE 232154 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 554 PM EDT THU JUN 23 2016 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-240554- /O.NEW.KCLE.FL.W.0017.160625T0600Z-000000T0000Z/ /PRGO1.1.ER.160625T0600Z.160625T0600Z.000000T0000Z.NO/ 554 PM EDT THU JUN 23 2016 The National Weather Service in Cleveland has issued a * Flood Warning for The Scioto River Near Prospect * from late Friday night until further notice. * At 5 PM the stage was 7.3 feet. * Flood stage is 9 feet. * Minor flooding is forecast. * The river is expected to rise to near flood stage early Saturday morning. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
13 follow-up statements
630 WGUS81 KCLE 240225 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1025 PM EDT THU JUN 23 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-241025- /O.EXT.KCLE.FL.W.0016.000000T0000Z-000000T0000Z/ /LARO1.2.ER.160623T1803Z.160624T1200Z.000000T0000Z.NO/ 1025 PM EDT THU JUN 23 2016 The flood warning continues for the Scioto River Near Larue * until further notice...or until the warning is cancelled. * At 10:00 PM Thursday the stage was 13.3 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 11.0 feet. * At 14.5 feet...The river will flood portions of northern La Rue which will effect lower areas in the center of the city, including the elementary school. Southern portions of the town also effected. Several access roads inundated. * At 14.0 feet...River out of banks. Water inundated Village of La Rue from the northern part of town near Front Street and spreads east over northern High Street. Water will spread into River Street and East School Street. * At 13.0 feet...River at bankfull in the Village of La Rue. Floodwaters will spread to east Vine Street. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-241025- /O.EXT.KCLE.FL.W.0017.160625T0815Z-000000T0000Z/ /PRGO1.1.ER.160625T0815Z.160625T1200Z.000000T0000Z.NO/ 1025 PM EDT THU JUN 23 2016 The flood warning continues for the Scioto River Near Prospect * from late Friday night until further notice...or until the warning is cancelled. * At 10:00 PM Thursday the stage was 7.2 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...is for the river to rise to near 9.5 feet by Saturday morning. Additional rises are possible thereafter. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
689 WGUS81 KCLE 240955 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 555 AM EDT FRI JUN 24 2016 ...The flood warning is cancelled for the following rivers in Ohio... Eagle Creek Above Findlay ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC063-241025- /O.CAN.KCLE.FL.W.0018.000000T0000Z-160624T1200Z/ /FECO1.1.ER.160623T2241Z.160624T0330Z.160624T0551Z.UU/ 555 AM EDT FRI JUN 24 2016 The flood warning is canceled for Eagle Creek above Findlay. Water levels have dropped below flood stage and will continue to drop. * At 5:00 AM Friday the stage was 6.8 feet. * No additional flooding is forecast. * Flood stage is 9.0 feet. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$ OHC101-241755- /O.EXT.KCLE.FL.W.0016.000000T0000Z-160625T2315Z/ /LARO1.2.ER.160623T1803Z.160624T1200Z.160625T1715Z.NO/ 555 AM EDT FRI JUN 24 2016 The flood warning continues for the Scioto River Near Larue * until Saturday evening...or until the warning is cancelled. * At 5:00 AM Friday the stage was 13.4 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will crest near 13.6 feet this morning. The river will fall below flood stage Saturday afternoon. * At 14.0 feet...River out of banks. Water inundated Village of La Rue from the northern part of town near Front Street and spreads east over northern High Street. Water will spread into River Street and East School Street. * At 13.0 feet...River at bankfull in the Village of La Rue. Flood waters will spread to east Vine Street. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-241755- /O.CON.KCLE.FL.W.0017.160625T0815Z-000000T0000Z/ /PRGO1.1.ER.160625T0815Z.160625T1800Z.000000T0000Z.NO/ 555 AM EDT FRI JUN 24 2016 The flood warning continues for the Scioto River Near Prospect * from late tonight until further notice...or until the warning is cancelled. * At 5:00 AM Friday the stage was 7.4 feet and rising. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage tonight and rise to near 10.2 feet by Saturday afternoon. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
349 WGUS81 KCLE 241422 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1022 AM EDT FRI JUN 24 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-242222- /O.EXT.KCLE.FL.W.0017.160625T0320Z-000000T0000Z/ /PRGO1.1.ER.160625T0320Z.160626T0000Z.000000T0000Z.NO/ 1022 AM EDT FRI JUN 24 2016 The flood warning continues for the Scioto River Near Prospect * from this evening until further notice...or until the warning is cancelled. * At 10:00 AM Friday the stage was 7.6 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by tonight and rise to near 10.8 feet by Saturday evening. Additional rises are possible thereafter. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
598 WGUS81 KCLE 242123 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 523 PM EDT FRI JUN 24 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-250523- /O.CON.KCLE.FL.W.0016.000000T0000Z-160625T1525Z/ /LARO1.2.ER.160623T1803Z.160624T0900Z.160625T0925Z.NO/ 523 PM EDT FRI JUN 24 2016 The flood warning continues for the Scioto River Near Larue * through Saturday morning. * At 5:00 PM Friday the stage was 12.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...the river will fall to below flood stage by early Saturday morning. * At 13.0 feet...River at bankfull in the Village of La Rue. Floodwaters will spread to east Vine Street. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-250523- /O.CON.KCLE.FL.W.0017.160625T0320Z-000000T0000Z/ /PRGO1.1.ER.160625T0320Z.160626T0000Z.000000T0000Z.NO/ 523 PM EDT FRI JUN 24 2016 The flood warning continues for the Scioto River Near Prospect * from this evening through Sunday. * At 5:00 PM Friday the stage was 8.2 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by tonight and rise to near 10.8 feet by Saturday evening. Additional rises are possible thereafter. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ BM
509 WGUS81 KCLE 250420 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1220 AM EDT SAT JUN 25 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-251220- /O.EXT.KCLE.FL.W.0016.000000T0000Z-160625T1708Z/ /LARO1.2.ER.160623T1803Z.160624T0900Z.160625T1108Z.NO/ 1220 AM EDT SAT JUN 25 2016 The flood warning continues for the Scioto River Near Larue * until this afternoon. * At 12:00 AM Saturday the stage was 11.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...the river will fall to below flood stage by this morning. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-251219- /O.EXT.KCLE.FL.W.0017.000000T0000Z-160626T1400Z/ /PRGO1.1.ER.160625T0502Z.160625T1200Z.160626T0800Z.NO/ 1220 AM EDT SAT JUN 25 2016 The flood warning continues for the Scioto River Near Prospect * until Sunday morning. * At 12:00 AM Saturday the stage was 8.9 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by early this morning and rise to near 10.0 feet by this morning. The river will fall below flood stage by early Sunday morning. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
506 WGUS81 KCLE 251216 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 816 AM EDT SAT JUN 25 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-252016- /O.CON.KCLE.FL.W.0017.000000T0000Z-160626T1400Z/ /PRGO1.1.ER.000000T0000Z.160625T1800Z.160626T0800Z.NO/ 816 AM EDT SAT JUN 25 2016 The flood warning continues for the Scioto River Near Prospect * until Sunday morning...or until the warning is cancelled. * At 8:00 AM Saturday the stage was 9.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...The river will rise to near 10.0 feet by this afternoon. The river will fall below flood stage early Sunday morning. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ Sefcovic
069 WGUS81 KCLE 251855 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 254 PM EDT SAT JUN 25 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-260254- /O.EXT.KCLE.FL.W.0017.000000T0000Z-160626T1845Z/ /PRGO1.1.ER.000000T0000Z.160625T1800Z.160626T1245Z.NO/ 254 PM EDT SAT JUN 25 2016 The flood warning continues for the Scioto River Near Prospect * until Sunday afternoon...or until the warning is cancelled. * At 2:00 PM Saturday the stage was 9.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...the river will fall to below flood stage by Sunday morning. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ Sefcovic
625 WGUS81 KCLE 252129 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 529 PM EDT SAT JUN 25 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-260529- /O.CON.KCLE.FL.W.0017.000000T0000Z-160626T1845Z/ /PRGO1.1.ER.000000T0000Z.160626T0000Z.160626T1245Z.NO/ 529 PM EDT SAT JUN 25 2016 The flood warning continues for the Scioto River Near Prospect * until Sunday afternoon. * At 5:00 PM Saturday the stage was 9.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...The river will rise to near 10.0 feet by this evening. The river will fall below flood stage Sunday morning. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ BM
794 WGUS81 KCLE 260420 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1220 AM EDT SUN JUN 26 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-261220- /O.EXT.KCLE.FL.W.0017.000000T0000Z-160627T0300Z/ /PRGO1.1.ER.000000T0000Z.160626T0400Z.160626T2100Z.NO/ 1220 AM EDT SUN JUN 26 2016 The flood warning continues for the Scioto River Near Prospect * until this evening. * At 12:00 AM Sunday the stage was 10.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...the river will fall to below flood stage by late this afternoon. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ BM
412 WGUS81 KCLE 261215 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 815 AM EDT SUN JUN 26 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-262015- /O.EXT.KCLE.FL.W.0017.000000T0000Z-160627T1200Z/ /PRGO1.1.ER.000000T0000Z.160626T0400Z.160627T0600Z.NO/ 815 AM EDT SUN JUN 26 2016 The flood warning continues for the Scioto River Near Prospect * until Monday morning...or until the warning is cancelled. * At 8:00 AM Sunday the stage was 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...the river will fall to below flood stage by late tonight. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ Sefcovic
412 WGUS81 KCLE 261929 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 329 PM EDT SUN JUN 26 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-270329- /O.CON.KCLE.FL.W.0017.000000T0000Z-160627T1200Z/ /PRGO1.1.ER.000000T0000Z.160626T0400Z.160627T0600Z.NO/ 329 PM EDT SUN JUN 26 2016 The flood warning continues for the Scioto River Near Prospect * until Monday morning...or until the warning is cancelled. * At 3:00 PM Sunday the stage was 9.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...the river will fall to below flood stage by late tonight. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ Sefcovic
427 WGUS81 KCLE 270156 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 956 PM EDT SUN JUN 26 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-270956- /O.EXT.KCLE.FL.W.0017.000000T0000Z-160627T1048Z/ /PRGO1.1.ER.000000T0000Z.160626T0400Z.160627T0448Z.NO/ 956 PM EDT SUN JUN 26 2016 The flood warning continues for the Scioto River Near Prospect * until Monday morning...or until the warning is cancelled. * At 8:00 PM Sunday the stage was 9.4 feet. * Flood stage is 9.0 feet. * Forecast...the river will fall below flood stage late tonight. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
081 WGUS81 KCLE 270917 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 517 AM EDT MON JUN 27 2016 ...The flood warning is cancelled for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-270947- /O.CAN.KCLE.FL.W.0017.000000T0000Z-160627T1048Z/ /PRGO1.1.ER.000000T0000Z.160626T0400Z.160627T0530Z.NO/ 517 AM EDT MON JUN 27 2016 * At 5:00 AM Monday the stage was 8.7 feet. * No flooding is currently forecast. * Flood stage is 9.0 feet. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 23, 3:35 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 23, 3:35 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 335 PM EDT THU JUN 23 2016 .SYNOPSIS... Low pressure over the region will begin moving southeast this evening taking a frontal system along with it. High pressure will build in from the north Friday and Saturday. A cold front will reach the area Sunday night. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Front appears to now be south of the area on a line from near KIND-KCMH with convection now developing along the boundary. Expect this to remain south of the area through the evening and overnight. Further north there is a moisture axis from SERN LWR MI across Lake Erie into Northeast Ohio causing scattered showers and a few thunderstorms in the area through the mid afternoon. Expect this to continue into early evening before drying moves in. Will keep chance pops going there into evening. Elsewhere will have slight chance pops to start but not expecting much so will have forecast dry through the remainder of the evening and the night. Not completely convinced about clearing tonight given ample low level moisture across the area but that should be the trend into Friday morning. Have increased clouds from guidance but still most across the north half of the area should see clearing after midnight with clearing south late. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/... For Friday any lingering clouds should thin during the morning hours as high pressure and drier air moves in from the north. Expecting clear to partly cloudy skies much of Friday through Saturday. Next chance of precip should be Sunday afternoon as a cold front approaches from the west. Will have pops increasing to likely west for the afternoon Sunday and chance central from KCLE to KMFD. For Sunday evening will swap and go with likely east and chance west...dropping to chance everywhere after midnight. By Monday 12z the front should be near a KCLE-KMFD line. Looking for a warming trend Friday through Sunday with highs near 90 on Sunday. && .LONG TERM /MONDAY THROUGH THURSDAY/... Only made tweaks for the long term forecast. Cold front should be through by Monday morning or at least at our eastern border. A general large scale trough will move across the Great Lakes Tuesday and this may kick off a few showers across the far northeastern counties...but moisture remains limited. High pressure then settles across the region. GFS takes a shortwave across the Ohio Valley on Thursday...while the ECMWF takes it further south. For now will keep a dry forecast. Temperatures will be running slightly below normal...with Tuesday/Wednesday likely the coolest days with highs in the mid 70s. && .AVIATION /18Z Thursday THROUGH Tuesday/... Low centered over west-central Ohio early this afternoon. It is expected to slide east-southeast through tonight. There is weak high pressure and drier air to our north which will help to improve aviation conditions through this evening. Lowest moisture and ceilings will get pinched off slowly with time. We are beginning to see this already with fewer IFR ceilings on the observations. High pressure builds overhead more firmly by Friday. Through dark any terminal could still see a shower/thunderstorm with brief IFR conditions. Remaining IFR ceilings will trend to MVFR and by evening that trend will continue with VFR expected. Southeast terminals such as CAK/YNG will be the last to see improvement. Dewpoint drop is slow and there is some concern with fog with the loss of the ceilings overnight. Winds around 5-8 knots will hopefully keep this at bay...but something to watch for. Light winds will shift to the northeast as the low finishes crossing the area. Some NE 12+ knots near the Lake Erie shore on Friday. Outlook...Areas of non-VFR expected to return late Sunday or Sunday night. Non-VFR possible across NE OH/NW PA on Tuesday. && .MARINE... Low pressure is now southeast of the lake with the winds all coming around to the northeast. We maintain the northeast flow through Friday. High pressure builds over the lake for Saturday...shifting east on Sunday. This will keep the lake very quiet. A cold front crosses the lake late Sunday night with some shower/thunderstorm chances and then a secondary front follows for Tuesday. High pressure builds back overhead late Tuesday. Wind speeds Sunday will be 15 knots...or less through...but we could see slightly higher winds between Monday and Tuesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...Oudeman AVIATION...Oudeman MARINE...Oudeman
Hazardous weather outlook, Jun 23, 10:11 AM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1011 AM EDT THU JUN 23 2016 LEZ061-142>149-162>169-OHZ003-006>014-017>019-027-028-036-089- PAZ001>003-241415- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-MARION-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE- 1011 AM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ020>023-029>033-037-038-047-241415- MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MORROW-HOLMES-KNOX- 1011 AM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE A FEW THUNDERSTORMS COULD APPROACH SEVERE LIMITS TODAY WITH DAMAGING WIND AND LOCALLY HEAVY RAIN BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:25 PM EDT | Special Weather Statement | CLE | Crawford, Marion, Morrow, Wood, Wyandot | 20 min |
| Jun 22, 10:59 PM EDT | Special Weather Statement | CLE | Crawford, Morrow, Seneca, Wood | 46 min |
| Jun 23, 3:28 AM EDT | River Flood Warning | CLE | Marion | 53 hr |
| Jun 23, 3:59 AM EDT | Areal Flood Advisory | CLE | Marion | 3 hr |
| Jun 23, 6:58 AM EDT | Areal Flood Advisory | CLE | Marion | 5 hr |
| Jun 23, 7:35 PM EDT | River Flood Warning | CLE | Hancock | 12 hr |
Nearby
River Flood Warnings in Ohio, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.